# SDR CAL950265

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15967
- Make and model: Airbus A300 B4-203
- Aircraft serial: 121
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5802194
- Condition: Binding
- Location: Nr 2 Engine
- Part time: 27,584 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 0639 - NR 2 ENGINE THROTTLE JAMMED AFTER LEVEL OFF WHILE ACCELERATING TO CRUISE SPEED.  THE PILOT BEGAN A DESCENT AND THE THROTTLE STARTED TO UNJAM.  THE THROTTLE WAS COMPLETELY FREE AT 14,000 FEET.  THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE THROTTLE CONTROL CABLE BETWEEN THE MEC AND PRIMARY TRANSMISSION IAW MM 76-11-00.  A POWER ASSURANCE RUN WAS PERFORMED ON THE NR 2 ENGINE AND ALL ENGINE PARAMETERS WERE WITHIN LIMITS AND THROTTLE OPERATION WAS NORMAL.  THIS PART MAY HAVE FROZEN IN FLIGHT ACCORDING TO CAL MOC. (X)
